# SDR DALA2019080654615

- Difficulty date: August 4, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737924ER
- Aircraft serial: 62777
- Aircraft time: 4,526 hours, 1,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3896 GIRT BAR AT 1 R DOOR DOES NOT STAY SECURED WITHIN RETAINING CLIPS 1950Z/RDU MX. CORRECTIVE ACTION: SECURED GIRT BAR AT 1R DOOR IN CLIPS OK FOR SVC. (5989410).
